# SDR RAIA2019110930021

- Difficulty date: October 30, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION ON UPPER SURFACE AT FRAME 18-          REMOVED THE UPPER DIGITAL SUPPORT AT FR18. BEGAN INSTALLING AFT UPPER DIGITAL SUPPORT AT FR 18 AT CENTER OMEGA BEAM. FINISHED INSTALLING AFT UPPER DIGITAL SUPPORT AT FR18 AT CENTER OMEGA BEAM.
